MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK UNIVERAL PLUS MEDIUM CLAMP ON UNIVERSAL PAD, INCLUDES SKIN PREP; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK UNIVERAL PLUS MEDIUM CLAMP ON UNIVERSAL PAD, INCLUDES SKIN PREP; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Model Number N/A
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jubwf424 showed no other similar product complaint(s) from this lot number.: mw5074762.
 
Event or Problem Description
It was reported that the patient required a bilateral chest tube for bilateral pleural effusions.The catheters that were used for thoracentesis were secured with a statlock.On the right side under the statlock patient had developed an unstageable pressure injury.Upon inspection of the left side patient was noted to be in normal condition.

Brand Name
STATLOCK UNIVERAL PLUS MEDIUM CLAMP ON UNIVERSAL PAD, INCLUDES SKIN PREP
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7336805
Report Number3006260740-2018-00432
Device Sequence Number1722800
Product Code KMK
UDI-Device Identifier00801741083426
UDI-Public(01)00801741083426
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVUPD1012
Device Lot NumberJUBWF424
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1